# SDR IPXA2020082659528

- Difficulty date: July 17, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- Engine: Pwa PW4158
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461235020000
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  NR 2 ENGINE FWD MOUNTING FITTING L/H AFT HOLE HAS PITTING CORROSION.   REMOVED CORROSION IAW SRM 54-51-81, COFIG 1.
